# SDR AUS20011227

- Difficulty date: November 8, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2H
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0512187
- Condition: Cracked
- Location: Fuselage Main, B
- Part time: 9,771 cycles
- Component: Fuselage Main, B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BULKHEAD CRACKED. FOUND DURING INSPECTION IAW CESSNA SEB 97-1 AND AAC 1-95.
